# SDR 97FDEA00442

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515942
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0791 030 FOUND FRAME TO BE CRACKED AT BS 580, STRINGER 25 LT.  REMOVED DAMAGED AREA OF FRAME AT BS 580, STR 25 LT.  FABRICATED DOUBLER FOR BS 580, STR 25 LT PER FED-EX SRM 53-40-3.  INSTALLED FABRICATED DOUBLER AT BS 580, STR 23 LT TO 25 LT PER FED-EX SRM 51-40-3.
